| || |
Want off Suboxone
11-09-2011, 09:45 AM #661
Welcome to the forum.
2mgs of sub for 2 years can and will cause withdrawal symptoms. Taking low doses of hydrocodone to taper off opiates has been done but in order to do so you MUST MAINTAIN ABSOLUTE STRICT CONTROL AT ALL TIMES!!! Opiate pain meds being what they are you develop tolerance to them so in essence it takes more and more to feel the same effects. If possible it would be best to get off all opiates regardless of whether you are worried about addiction or not. Once you become chemically dependant to any opiate you will have unpleasant withdrawal symptoms during any detox. Subs were developed to help folks get off opiates and used properly with a realistic program such as the one outlined by Robert_325 here on this forum the discomfort of withdrawal can be minimized to a greater extent and bearable.
To answer your questions to whether 2 mgs for 2 years is going to cause “severe” withdrawals that all depends on the individual as everyone is different but a short answer to this is a definite “yes” unfortunately. Subs are VERY potent medications and although small in size they pack a very powerful punch. The strength of subs is 30 to 40 times that of morphine all variables being equal so if you are at 2mgs of sub that is approximately equivalent to about 80 mgs of morphine. The lowest dose we recommend to jump or start the “skipping days” process is .25 mgs and even at that one will feel symptoms.
I don’t know when you will or already have run out of subs but subs have a relatively long half life of up to 72 hours so although you may feel somewhat okay today, if you just ran out of subs, in about 3 days or so, give or take again everyone is different, they symptoms will start to escalate.
I know this is not what you wanted to hear but is the truth.
Hope this answers your question.
If you need help lets us know.
11-11-2011, 04:40 AM #662
Hi Henry.. Thanks for amswering' I'm all out of subs as of Sunday morning when I took my last 1mg at 9am.... Monday & Tuesday were ok bit not a picnic for sure... It was wens, 72hrs, since the 1mg that got me!! I felt like I got hit by a tractor trailer!! I'm embarrassed to say I have 2 kids I need to take care of on my own so ive been taking Vic 5s to take the edge off, maybe 8 a day since I think they're junk & do very little for me.. Thursday was better, not great & prob worse then mon & tues... I also have a script for trazadone & I took that for 2 nite but switched to benedry- which is basically worthless! So now it's Friday morning & I'm still hurting but not as bad as yesterday... I think being positive helps, mind over matter & having 2 kids forced me to "(wo)man up"... I had access to 8mg pills so I thought breaking them into 1/8 would be the lowest feasible does... I wish I researched this junk yrs ago & just sucked up the pain! I didn't know the lil chip of a pill could be scraped into .25 & be useful! In my head I needed 1/8 -2Xs a day or it "didn't work"! On a positive I have emotions coming back too!! For 2yrs I was numb to everything!! Is it possible that the worst is over.. I have no access to those pills anymore & I'm slowly taking less Vic 5s each day... I wouldn't call this week easy at all but did I get of easier then most?? Or should I prepare for round 2? When will this be completely out of my body? I'm over this nightmare!! Thanks so very much!!
Last edited by ddcmod; 11-11-2011 at 03:01 PM.
11-11-2011, 10:10 PM #663
My husband who is 23 has been on pain pills oxycodone for 4 months and has decided to go to rehab. He is currently in detox and will come home sunday. They have been giving him suboxone but small doses and they said they would slowly bring him down off it. I want to believe that this wont happen again, I just haven't ever delt with this before and do not know what I should do. I have read every post on this entire forum trying to find out some things. I'm not sure if I should try to find him treatment for the suboxone or not. They are not going to send any home with him or recommend that he continue to take them. They have recommended him for the IOP and thats it. Has anyone done this before and been successful?
11-12-2011, 06:12 AM #664
From what I've been told, ur hubby has only been on pills for about 5 months, I would think he shouldn't even have been given subs... They're 80Xs as strong as morphine.. I dunno why any one would use subs to get of of vics!! Bad move!! I'm actually using vics to reduce theu SEVERE withdrawal of subs!! It's no picnic but subs should be used for serious long term usage of serious drugs (heroine, diludad, etc) but then again what do I know... I've been on 1.5/2nd of subs for maybe 2yrs for fibromyalgia( self prescribed ofcourse, cuz vics didn't cut it) 2 yrs on a low dose I think I got of easy.... Today is day 6 of no subs & I feel so much better but not great.. Day 3 was terrible, due to the 72hr half life... Hopefully since ur hubby is only a short term user he should get of fairly easy then most long timers!! But this is just from my knowledge from the school of life... Very bad idea to have him on a high dose, any more the 4mgs a day for more then a few weeks! I know many who are on 32mgs & it's pointless & addictive!! Hopefully he's on no more then 4 mg when he bagan rehab & before he leaves he's on very little, as in 0.25 of a pill! Again all I know is my experience & I was on 1.5/2mgs & went cold turkey after taking 1mg 6 days ago... It's was day 3 that was HORRIBLE!! but I think since I was on a low dose I got off easy, which sounds like the case of ur hubby! Day 6 I feel human... I was never really an addict, but was in pain so that's why I started.. I like to get that feeling but don't need it so that's why I'm using 4/6 vics a day to get thru this, which I wouldn't recommend for him!! Hopefully rehab sends him home with a sleep aid or buy lots of melantonin & lots of gaterade & I'm sure he'll be fine... Just keep a close eye on him during his recovery!! I learned my lesson.. Not worth it in the end!!
11-12-2011, 12:18 PM #665
I am pretty sure they started him at 4 mg on Wednesday and they said he wouldnt get anything today and .25 tomorrow. I was thinking about getting him a body cleansing product but not sure if that was a good idea. I know that for a few months he won't be out of my sight. He is starting the IOP on Monday so I think that will help a bit. The Suboxone they said was only a very small dose since he had only been using a few months. I was a little aggrivated after reading about suboxone for 2 days. I had him off for four days without anything cold turkey. I kept him locked in the house and boy did he get ugly, but I wouldn't give in to him and he was clean till he went into rehab well for those four days anyways, so thats what I plan on doing to him when he gets home tomorrow. We have stocked up on plenty of sweets,imodium, and pepto.We also have several cases of powerade. They aren't sending him home with any medication they just said make sure we have plenty of pepto,sweets, and imodium. They said not to let him have anything to help him sleep. While he has been in detox that is all he has done is sleep
Last edited by hollylsmith2003; 11-12-2011 at 12:21 PM.
11-13-2011, 10:54 AM #666
Last edited by ddcmod; 11-13-2011 at 12:30 PM.
11-14-2011, 04:33 AM #667
Day 8 & this sux.... Not as bad as days 1-4 but WTF over a week & can't sleep, back pain, horrible cold sweats, absolutely no sleep & anxiety like I've never had before!! I don't think anyone would take this if they knew the outcome of the WDs!! I'm beyond desperate for relief... The Vic 5s don't do it anymore... I wish I could be induced into a coma for the next month!!